Japanese

Interstitial pneumonia induced by uracil/tegafur Toshiki Oguro 1 , Junji Yazaki 1 , Masanori Nomiya 1 , Kazuya Honda 2 , Keiichi Shishido 1 , Osamu Yamaguchi 1 1Department of Urology,Fukushima Medical University 2Oizumi Honda Clinic Keyword: 膀胱腫瘍 , 間質性肺炎 pp.257-260
Published Date 2009/3/20
DOI https://doi.org/10.11477/mf.1413101674
  • Abstract
  • Look Inside
  • Reference

 Anti-cancer agents often induce interstitial pneumonia,induced by uracil/tegafur(UFT)is very rare. We report a case of interstitial pneumonia caused by UFT. An 85-year-old man with bladder cancer was treated by TUR-Bt. He received UFT from the day 7 after the operation,and was hospitalized for the purpose of radiation therapy 2 weeks later. However he was pointed out ground-glass opacity on his chest radiograph,which was diagnosed as interstitial pneumonia induced by UFT. He received drug therapy including steroid hormone. His symptom and image findings were improved by the treatment. UFT is a widely used drug,but we need to be careful that there is a little possibility of producing serious side effect.


Copyright © 2009, Igaku-Shoin Ltd. All rights reserved.

基本情報

電子版ISSN 1882-1332 印刷版ISSN 0385-2393 医学書院

関連文献

もっと見る

文献を共有